# SDR SA05121

- Difficulty date: November 29, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Passenger Cabin
- Part time: 11,559 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE REPLACED THE LEFT HAND, MID CABIN EMERGENCY POWER SUPPLY UNIT AND BATTERY.  OPERATIONALLY CHECKS OK.
